MAUDE Adverse Event Report: A.I.D.D LONGFORD ARCHITECT ESTRADIOL

A.I.D.D LONGFORD ARCHITECT ESTRADIOL
Catalog Number 07K72-25
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An in-house investigation confirmed that the drug mifepristone causes interference/cross-reactivity with the architect estradiol assay leading to falsely elevated estradiol results.A product correction letter was issued on 05feb2019 to all architect estradiol and alinity i estradiol customers who received one of the impacted lots.The product correction letter informs the customer that patients undergoing mifepristone therapy should not be tested with the architect estradiol or the alinity i estradiol assays for up to two weeks post their last dose.It also instructs the customer to review the letter with their medical director.The architect and alinity estradiol package inserts will be updated to include new information regarding interference/cross-reactivity between the architect and alinity estradiol assays and the drug mifepristone.There is no further patient information provided by the customer.
 
Event or Problem Description
The customer reported falsely elevated estradiol results on three patients.The physician stated the elevated results did not match clinical symptoms.The results provided were: pt#1 architect = 32044pmol/l (follicular phase 77.1-921.2) / roche = 412.4 (follicular phase 45.5-854.0); pt#2 arch = 47348 (mid menstruation 139.5-2381.8) / roche =233 (ovulation phase 151.0-1461.0); pt#3 arch = 95560 (luteal phase 77.1 -1145.00) / roche = 366.8 (luteal phase 81.9-1251.0).All 3 females of child bearing age had been administered mifepristone within the past 2 weeks.There was no reported impact to patient management.

Brand Name
ARCHITECT ESTRADIOL
Common Device Name
ESTRADIOL
Manufacturer (Section D)
A.I.D.D LONGFORD
lisnamuck
co. longford
longford NA
EI  NA
MDR Report Key8704560
Report Number3005094123-2019-00181
Device Sequence Number14006102
Product Code CHP
UDI-Device Identifier00380740014711
UDI-Public00380740014711
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Notification
Type of Report Initial
Report Date (Section B) 06/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/10/2019
Device Catalogue Number07K72-25
Device Lot Number94285UI00
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2019
Initial Report FDA Received Date06/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
3005094123-02/8/19-001-C
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT I2000SR ANALYZER, LIST # 03M74-02,; SERIAL # (B)(4)